gynecologist-icon
Cramps and back pain after periods ended
Hi On 22nd of march i had my periods. On 27th had unprotected intercourse. I had ipill after an hour on the same day. On 3d April i was bleeding very very light ofr 3 days.. Like one pad was enough for 3 days.. But the color was deep red like periods. On 4th of April i had my menses again it was fr 3 days Now after my periods are over I still get the cramps and back pain and sometimes my legs also pain Wht does this mean.. Are there still chances of being pregnant.
51 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please check for the pregnancy and if the test is negative then there is no chance of pregnancy.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Yes Ipill is known to cause irregular vaginal bleeding So this was a side effect of ipill It has a high failure rate U can be pregnant despite One Go fr a pregnancy test
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.